Patients Urge CDC to Recognize Ringing in Ears as a Vaccine Side Effect

Mounting medical bills, sick leave from work and denials from doctors, plus a threat of losing their job. Real consequences for some people that they face after they’ve developed tinnitus and other inner ear issues following a COVID-19 vaccination. Trouble hearing, dizziness… Shelli Russo said it all began within days of her second COVID-19 immunization last year. This pediatric nurse from California is one of 15,000 people who reported to the CDC’s Vaccine Adverse Events System that they got tinnitus after the shot.

If you would like to receive an e-mail notice of the most recent articles published in The Vaccine Reaction each week, click here.

One Response to "Patients Urge CDC to Recognize Ringing in Ears as a Vaccine Side Effect"

  1. Fowell the $   July 15, 2022 at 8:44 pm

    Dr. Shelli Russo MD has 2 choices.

    1. Fill out the vaccine records that say she gave herself 💉.

    Or

    2. Fill out medical examination.
    Get denied and fired.
    Find a attorney.
    Sue for wrong termination and back $

    Reply

Leave a Reply

Your email address will not be published.